# SDR IPXA2014060983238

- Difficulty date: May 11, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108503
- Condition: Gouged
- Location: Bs 655-675 S32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, FIVE GOUGES ON FUSELAGE SKIN BETWEEN BS 655-675, STRINGER 32R     REPAIRED IAW EA 011-5330-01-A5408 REV I/R AND 5330-54569-A.
